How It Works
You rate trust, communication, intimacy, conflict resolution, shared vision and independence on a 1 to 10 scale. The relationship calculator turns those ratings into a weighted Relationship Health Index (RHI) from 0 to 100.
Trust and communication carry the most weight, reflecting how central they are to feeling secure together. Independence carries the least, though it still matters.
There is also a floor penalty. If any area is rated below 4, the whole index is reduced, because a serious problem in one area tends to spill into the others.
Your results
- Your RHI score and health tier.
- Your strongest and weakest area.
- Whether the penalty is active, and which area triggered it.
- A six point radar chart of every rating.
- Recommendations for your three lowest rated areas.
What Is the Formula?
- ri: your 1 to 10 rating for area i.
- wi: the area's weight; the six weights add up to 1.
- k: the number of areas rated below 4. Each one multiplies the index by 0.85.
- The final RHI is rounded to a whole number.
Area Weights and Health Tiers
| Area | Weight | What it covers |
|---|---|---|
| Trust | 20% | Feeling safe, secure and able to rely on each other |
| Communication | 18% | Talking openly and feeling heard |
| Intimacy | 17% | Emotional and physical closeness |
| Conflict resolution | 17% | Handling disagreements and repairing afterwards |
| Shared vision | 15% | Agreement on goals, plans and the future |
| Independence | 13% | Keeping your own friends, interests and identity |
Health tiers
- 85 to 100: Thriving
- 70 to 84: Healthy
- 50 to 69: Needs Attention
- 30 to 49: At Risk
- 0 to 29: Critical
Worked Example
Start with the default ratings: trust 7, communication 6, intimacy 7, conflict resolution 5, shared vision 7 and independence 6.
- Weighted sum: 0.20×7 + 0.18×6 + 0.17×7 + 0.17×5 + 0.15×7 + 0.13×6 = 1.40 + 1.08 + 1.19 + 0.85 + 1.05 + 0.78 = 6.35.
- RHI: 6.35 ÷ 10 × 100 = 63.5, which rounds to 64.
- No area is below 4, so there is no penalty. The result is Needs Attention.
Now lower conflict resolution to 3. The weighted sum falls to 6.01, and the penalty applies once: 60.1 × 0.85 ≈ 51. A single weak area costs 13 points.